Diverse Replication for Single-Machine Byzantine-Fault Tolerance

TitleDiverse Replication for Single-Machine Byzantine-Fault Tolerance
Publication TypeConference Paper
Year of Publication2008
AuthorsChun, B-G., Maniatis P., & Shenker S. J.
Page(s)287-292
Other Numbers2302
Acknowledgment

This work was partially supported by funding provided to ICSI through National Science Foundation grant CNS: 0205519 ("Addressing Fundamental Issues for Robust Internet Performance"). Any opinions, findings, and conclusions or recommendations expressed in this material are those of the authors or originators and do not necessarily reflect the views of the National Science Foundation.

URLhttp://www.icsi.berkeley.edu/pubs/networking/diversereplication08.pdf
Bibliographic Notes

Proceedings of the USENIX Annual Technical Conference, Boston, Massachusetts, pp. 287-292

Abbreviated Authors

B.-G. Chun, P. Maniatis, and S. Shenker

ICSI Research Group

Networking and Security

ICSI Publication Type

Article in conference proceedings